MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse Li-ion Battery; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse Li-ion Battery; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
AutoPulse Li-ion Battery
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key50833660
Report Number3010617000-2026-00572
Device Sequence Number10262584
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown